Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 02:24:34 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 642914
  • Total Topics: 48913
  • Online Today: 252
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: trial BMS 232632 ( reyataz ) + zerit and videx.  (Read 3040 times)

0 Members and 1 Guest are viewing this topic.

Offline Paulus

  • member
  • Posts: 2
trial BMS 232632 ( reyataz ) + zerit and videx.
« on: January 21, 2007, 06:19:58 AM »
Hello  members,

I was diagnosed HIV+ in okt.1999. CD4 160...So  ready  for medication.
My  doctor ask  me to  participate into  a trial  for a new medicin  now known as Reyataz.
I said to  her: "only  if it can avoid lipoatrophy"
She told me: "I have only  2 men with  this problem and the rest  are women"
In another way she said  you: it's all  save.
After 13 month I developed a very  high  level ( more then 5) of lipoatrophy.
I complained al lot but she did not change the meds..  yes after  two  years of the trial.
All  the damage can't be restored anymore.

Ten i  discover that  at the end of 1999/2000 zerit was discoverd as the problem.
A lot of issues about this medicaion  I found on the internet.
Even here in Holland the company  of HIV+ doctors said that Zerit was the cause of lipoatrophy.
One of these docotors was mine docter.   so  she knew all  about this.
But did not say  nothing..  so it is against  the law.  and now I am going in  court to  find out if she  can be accused for this.

Now my  question:
Bristol  Meyers Scuib started a trial  around april 1999 in  the USA, Argentina, Poland Spain Holland etc.
I want to  know if peolpe who  participate in the tril  developped lipoatrophy on the level 4/5+

They  can start  a process as well to BMS  because they had to  inform the patiŽnts.
They  did not because their position  economically  worldwide was very  very  good.
It's all  about money... but we are the victims.

So  let hear  what  you  think  about this

Paulus

Offline pozniceguy

  • Member
  • Posts: 1,181
  • Niceguy Dallas
Re: trial BMS 232632 ( reyataz ) + zerit and videx.
« Reply #1 on: January 21, 2007, 10:59:06 AM »
Paulus....I was/ am a cat 5 Lypo ...have been treated with Sculptra...so not so noticeable now..... but there are many cases of persons with HIV ...no meds and get the Lypo anyway.....yes Zerit seems to contribute to the condition if you have meds...so do some other drugs...but stopping Zerit does not stop the Lypo..a few people say they have regained the fat layer that Lypo destroys but many say that they get "humps", fat bellies and fat deposits above the penis......so making a case that just Zerit is the cause will be difficult... it is a contributor but there are many cases with no Zerit involved.......good luck with your case against the Dr....
remember the good times...honor the past but don't live there
Le stelle la notte sono grandie luminose, nel cuore profondo del Texas

Offline Miss Philicia

  • Member
  • Posts: 24,207
  • celebrity poster, faker & poser
Re: trial BMS 232632 ( reyataz ) + zerit and videx.
« Reply #2 on: January 21, 2007, 11:08:23 AM »
The question is, IN 1999, did they know Zerit was the prime culprit?  I don't recall this being the situation.  That is the same year I started to experience lipo but from what I recall they weren't quite zero'd in on what the cause was at that time.  Anyway, by '99 I'd probably been on zerit for 3 years.  I can't recall when they took me off of it, and if that's the one they even took me off of because they thought it was contribution to lipo, but perhaps that's the one.  I've been on about 85% of available HIV meds at one time or the other so it's kind of hard to zero in on things.

I agree with pozniceguy that I've seen nothing that states that ONLY zerit causes this.  I think genetics also predispose some of us to this.
"Iíve slept with enough men to know that Iím not gay"

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: trial BMS 232632 ( reyataz ) + zerit and videx.
« Reply #3 on: January 26, 2007, 04:15:04 AM »
I have no idea how this study protocol got approved. d4T + ddI is a non-pair, and never used together. Many, many standards for many, many years have said this. - matt
"The object is to be a well patient, not a good patient"

Offline Paulus

  • member
  • Posts: 2
Re: trial BMS 232632 ( reyataz ) + zerit and videx.
« Reply #4 on: January 29, 2007, 05:59:09 AM »
Hello  pozniceguy,  philly and newt,

Thanks for your contribution of my  item..On the 12th of febr 2007 .  i  have a meeting with prof. Brinkman. He found out that  zerit caused lipoatrophy by  damaging the mithochodriŽn.
He said that  my  doctor should have know this already  in 1999.
Find K.Brinkman on  google.
This was a trial. here in Holland there is a law that  says:
Everyone how have been asked for participation must  get all  the information about the meds.
She never told or even compare the meds in this trial.
So  that's the case...she do  something against  the law..  that's why  i  am in court.
I am now on  reyataz,epivir,norvir and viread..  it's a good one but never got back  the fat.
I have done bioalcamid so my  face is better now. But my  arms and legs are not very  nice to look  at.
Well  we have to live with it.Thanks guys.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.